# SDR CA130301004

- Difficulty date: February 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 5,001 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,007 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDERGOING T-CONVERSION, A TECH WORKING IN THE NR 2 FUEL CELL CAVITY AREA FOUND THE FOLLOWING DAMAGE:  CRACK ON THE LT, AFT, LOWER SPAR CAP AT WS 49.5.  ONCE THE AREA WAS TAKEN APART, THE SPAR CAP WAS FOUND BROKEN.  CRACK, 3" IN LENGTH, ON THE LOWER WING SKIN AT WING STA 50 +/-.  THE FAIL SAFE STRAP THAT IS ATTACHED TO THE VERTICAL LEG OF THE SPAR CAP WAS FOUND BROKEN.  SPAR WEB IS CRACKED AT WS 50 +/-.  NON-DESTRUCTIVE INSPECTION TECHS WERE CALLED AND USING EDDY CURRENT EQUIPMENT WITH A ROTARY HOLE PROBE THEY FOUND THE FOLLOWING ADDITIONAL CRACKS.  OTBD WING-TO-FUSELAGE ATTACH ANGLE.  CRACK IN THE OTBD WING TO FUSELAGE ATTACH ANGLE AT FS 434, WS 50, LOWER FASTENER HOLE.  CLOSING WEB CRACKED. SB 215-A454, REV 4, AD CF-1992-26R2 WERE COMPLIED WITH.  SINCE THE INSPECTION, THE ACFT HAS SINCE ACCUMULATED 97.1 HOURS, 51 LANDING CYCLES AND 580 WATER DROPS.   MFG HAS BEEN NOTIFIED OF THE FINDINGS AND THEIR ENGINEERING STAFF ARE DESIGNING A REPAIR.
